On multiple Fourier series

Chandrasekharan, K. (1946) On multiple Fourier series Proceedings of the Indian Academy of Sciences, Section A, 24 (2). pp. 229-232. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/24/2/229-232/...

Related URL: http://dx.doi.org/10.1007/BF03174756


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:5531
Deposited On:19 Oct 2010 12:00
Last Modified:16 May 2016 16:01

Repository Staff Only: item control page